MathSciNet Relay Station
MathSciNet bibliographic data
MR264115 (41 #8711) 32.60
Simha, R. R. Über die kritischen Werte gewisser holomorpher Abbildungen. (German) Manuscripta Math. 3 1970 97–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement